# SDR NWAA080233224

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 49,399 hours, 22,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC "G" LOW QUANTITY, ALSO LOW ON ECAM.  FOLLOWED COM, LANDING GEAR GRAVITY EXTENDED AND LANDED UNEVENTFULLY.  AIRCRAFT TOWED TO GATE.  REPLACED HYDRAULIC LINE ON NR 1 THRUST REVERSER.  CHECKS GOOD.
